Variations of random processes with independent increments

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In the paper one considers random processes ξso≤s≤t with independent increments, continuous in the mean (∀P<∞). One establishes relations among multiple integrals, variations, i.e., the limits of sums of the form {Mathematical expression}, and the Itô stochastic integrals.

Original languageEnglish (US)
Pages (from-to)3181-3189
Number of pages9
JournalJournal of Soviet Mathematics
Volume27
Issue number6
DOIs
StatePublished - Dec 1 1984

Fingerprint

Dive into the research topics of 'Variations of random processes with independent increments'. Together they form a unique fingerprint.

Cite this